For the non-drowsy, multi-symptom cold and flu relief you need to power through your day, reach for Vicks DayQuil.IngredientsMEDICINAL INGREDIENTS per 30 mL:Dextromethorphan Hydrobromide 30 mgPseudoephedrine Hydrochloride 60 mgAcetaminophen 650 mgNON-MEDICINAL
Average Price: $8.39
Oh man the chest colds and congestion hit my house hard this year!! I don't think me or my husband would've made it through our day without this product! Of course this isn't a cure but it did provide just enough relief for us to go to work and take care of the household. I buy this at any drugstore or big box store
This is a multipack that has 16 DayQuil and 8 NyQuil. The daytime ones do not make you drowsy and the nighttime ones help put you to sleep. These really help with my congestion and runny eyes.
These reviews are the subjective opinions of ChickAdvisor members and not of ChickAdvisor Inc.